# SDR SWAA2020050431786

- Difficulty date: March 14, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH AT PASSENGER CABIN (5 EA) / REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH AT PASSENGER CABIN (5EA) IAW B737-700 AMM 33-51-15-400-802 AND DWG 33500007 REV 2
